# SDR QXEA2021062200301

- Difficulty date: June 19, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 32,102 hours, 34,505 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Condition: Leaking
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DRIPPING FROM AFT DRAIN MAST ON #2 ENGINE NACELLE ( NEXR TO REFUELING DOOR ) . PLACED ON MEL. RETURNED TO SERVICE.
